Can steroid asthma inhaler still cause oral thrush when using a spacer?

Yes. Although a spacer may reduce the deposition of steroid on the throat, it does not eliminate it thus leading to thrush. Try gargling with water or a mouthwash after each use to see if this helps.
Yes. Even with a spacer, tiny amounts of the medication can get deposited on the mouth tissues (oral mucosa). If however you practice good oral hygiene and rinse out your mouth after using your inhaled steroids, you can reduce your chance of thrush significantly.
Thrush . Using a spacer will decrease the chance of thrush infections, but it will not eliminate the risk. You still will have a risk of thrush, because candida is so common in the environment and we are all exposed to it. If you think you have a thrush infection see your dentist asap.
Allows not cause. If your inhalation does not toss all the med into your lungs some lands inside the mouth on exposed tissues. This would allow thrush germs that are normally just swallowed to stay there & grow. A habit of rinsing with water after every use usually prevents this, spacer or no. Thrush is caused by the yeast germs that are everywhere, we ingest them off out contaminated fingers.